# SDR SWAA2025013179869

- Difficulty date: December 20, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 - BS500A RBL23 WL156.<[01] REMOVED AND REPLACED SHIELD IAW SRM 51-40-05 & DWG# 143A0080 REV: CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION 1.
